# SDR SWIA2017102443897

- Difficulty date: October 5, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15212
- Aircraft time: 23,855 hours, 15,197 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM ANGLE BS 280 IS CORRODED ON UPPER FLANGE.  REPLACED THE FLOORBEAM ANGLE.
